# SDR DALA2023032102094

- Difficulty date: March 20, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 94,478 hours, 43,839 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3212 BURNING SMELL FWD GALLEY ON DEPARTURE. DISSIPATED WHEN GALLEY POWER TURNED OFF. CORRECTIVE ACTION: R/R GALLEY PWR SPLY CONTACTOR PER A320 AMM 24-56-55 AND CABIN RECIRC FILTERS PER 21-21-41. OK FOR SVC. (9456522)
